# SDR ASAA0270001

- Difficulty date: January 6, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Loose
- Location: Cockpit Window
- Part time: 3,403 hours, 1,686 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT, THE FIRST OFFICERS SLIDING WINDOW HARD TO CLOSE.  TIGHTENED FORWARD HINGE ROLLER ASSEMBLY.  SLIDING WINDOW OPERATES NORMALLY.  (M)
